# SDR R61A201712160944

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY MX CHECK - RH CROSSBEAM AT FR 84 IS CORRODED AS MARKED. CUT OUT AFFECTED AREA AND FABRICATED INNER DOUBLER AND INSTALLED
REF EMBRAER ETD2017-170-104672. REF PN: 170-86044-001.
